# SDR SWAA2018112727163

- Difficulty date: November 9, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 25,133 hours, 14,847 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A0000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SURFACE FLOORBEAM CORRODED AT BS 312, RBL 14.  REPAIRED FLOOR BEAM IAW SRM AND EA.
